MathSciNet Relay Station
MathSciNet bibliographic data
MR2833504 33C20 (05A15 05A19 33F10)
Chu, Wenchang Analytical formulae for extended $_{3}F_{2}$-series of Watson-Whipple-Dixon with two extra integer parameters. Math. Comp. 81 (2012), no. 277, 467–479.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement